# SDR LR7A9905

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 352896L
- Condition: Cracked
- Location: Bs 946
- Part time: 561 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BUTTERFLY FITTING CRACKED LT FS 946.  REPLACED FITTING IAW SRM 51-10.
